MathSciNet Relay Station
MathSciNet bibliographic data
MR838248 44A20 (33A70 34B30)
Valent, G. An integral transform involving Heun functions and a related eigenvalue problem. SIAM J. Math. Anal. 17 (1986), no. 3, 688–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement